MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CPS SM SHT SPDL W PINS 600LBF; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. CPS SM SHT SPDL W PINS 600LBF; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient will need a revision due to compress failure.Attempts to obtain additional information have been made; however, no more information is available at this time.
 
Additional Manufacturer Narrative
Cmp-0952833 d10-medical product oss 5cm tapered diaph segment item# 151838 lot# 131140.Cps short anchor plug 12mm item# 178554 lot# 064040.Cps transverse pin 6pk 32mm item# 178527 lot# 197690.Cps nut co-cr-mo alloy item# 178512 lot# 967810.Cps centering sleeve 15mm item# 178537 lot# 716810.Cps taper locking cap / oss sc item# 178710 lot# 779270.Oss poly bumper lock pin item# 150510 lot# 695180.Oss poly lock pin item# 150478 lot# 747330.Oss 9cm tapered diaph segment item# 151840 lot# 018020.Oss rs axle item# 161035 lot# 394270.Oss rs poly fem bushings set/2 item# 161034 lot# 507840.Cps/oss 5cm tpr adapt w/oss sc item# 178711 lot# 708850.Oss poly tibial bushing item# 150476 lot# 690760.Oss reinforced yoke item# 150493 lot# 510100.Oss segmental stacking adapter item# 150483 lot# 600600.Oss rs 12mm ls tibial bearing item# 161094 lot# 270810.Oss rs 7 cm mod seg fmrl-rt item# 161011 lot# 031310.H3- customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.No product was returned, or pictures provided; therefore, visual and dimensional evaluations could not be performed.Radiographs were provided and reviewed by a health care professional, and it was determined further review would not enhance the investigation.Device history record (dhr) was reviewed for deviations and/ or anomalies with no related deviations / anomalies identified.A definitive root cause cannot be determined.The complaint is not confirmed.If any further information is received which would change or alter any conclusions or information, a supplemental medwatch will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
CPS SM SHT SPDL W PINS 600LBF
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20085013
Report Number0001825034-2024-02097
Device Sequence Number20728067
Product Code MBF
UDI-Device Identifier00880304509047
UDI-Public(01)00880304509047(17)320520(10)567750
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K183553
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number178366
Device Lot Number567750
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2024
Supplement Date Received by Manufacturer02/03/2025
Initial Report FDA Received Date08/28/2024
Supplement Report FDA Received Date02/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown